# SDR CA991208046

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fasteners
- Condition: Loose
- Location: Rt Wing
- Component: Braero
- Stage of operation: IN
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND IN RIGHT REAR WING ROOT AREA.  SEVERAL SUSPECT FASTENERS TIGHTENED IAW HC536H9043 AND THE LEAK SUBSIDED.
